Previous |  Up |  Next


Title: The covering of rings by valuation rings (English)
Author: Mináč, Ján
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 32
Issue: 2
Year: 1982
Pages: 121-126
Category: math
MSC: 13A18
MSC: 13C05
MSC: 13E99
idZBL: Zbl 0515.13003
idMR: MR658245
Date available: 2009-09-25T09:19:33Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] GILMER R. W.: Multiplicative ideal theory, Quееn's papers on pure and applied mathematics.No. 12, Quееn's univеrsity, Kingston, Ontario, 1968. MR 0229624
Reference: [2] KOSTRA J.: The intеrsеction of valuation rings.Math. Slovаcа 31, 1981, No. 2, 183-185. MR 0611631
Reference: [3] McCOY N. H.: A note on finite unions of ideаls аnd subgroups.Pгoc. Ameг, Mаth, Soc., 8, 1957, 633-637. MR 0086803
Reference: [4] MINÁČ J.: The ideаls of vаluаtion аppeаг in Czech. Math. J.


Files Size Format View
MathSlov_32-1982-2_3.pdf 441.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo